# SDR A6WA2020012447133

- Difficulty date: January 7, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,590 hours, 36,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Fs 319 - 349
- Part time: 37,590 hours, 36,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR SILL FS 319 TO FS 349 HAS MULTIPLE AREAS OF CORROSION REMOVED, FABRICATED AND INSTALLED ANGLE 601R38303-105 FROM 7075-T6 REF CRJ 200 SRM 53-21-23 REV. 37.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED, FABRICATED AND INSTALLED ANGLE 601R38303-105 FROM 7075-T6 REF CRJ 200 SRM 53-21-23 REV. 37.
